# SDR NACA2001015

- Difficulty date: March 13, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 533294
- Aircraft time: 32,197 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STA R89 LONGERON R24.  REMOVED INTERNAL DOUBLER, SAFETY SEALS, AND AFT SECTION OF LONGERON R24 (8 INCHES).  REMOVED SECTION OF SKIN FOR CORROSION.  INSTALLED NEW INTERNAL DOUBLER, LONGERON SPLICE AND LAP SEAM REPAIR PER DC-6 O/H MANUAL CHAPTER 12 AND NAC DRAWING FOR UPPER LAP SEEM REPAIR.
